Alert archive / Virginia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 175, NWS Blacksburg, VA

July 2, 20226 counties in Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 2, 2022, 3:21 PM EDT for 6 counties in Virginia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 2, 2022, 3:21 PM EDT (19:21 UTC)
Expired
Jul 2, 2022, 4:15 PM EDT
In force
54 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Amherst County, VA, Appomattox County, VA, Bedford County, VA, Buckingham County, VA, Campbell County, VA, City of Lynchburg, VA

The radar

The Roanoke radar (KFCX), 117 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2022-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 499 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2022-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
499 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:08 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 2, 2:08 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
208 PM EDT Sat Jul 2 2022

.SYNOPSIS...
Upper troughing across the Great Lakes will help to push a weak
cold front south to the North Carolina border by late Sunday.
Scattered to numerous showers and thunderstorms are expected to
accompany the front. Otherwise, warm and humid conditions will
continue into next week.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 145 PM EDT Saturday...

  Better probability of precipitation shifts south on Sunday...

500 MB flow starts out zonal over the region and gradually becomes a
bit more from the northwest. The surface front to the northwest of
the area approaches tonight reaching around Lewisburg and Hot
Springs by Sunday morning then continuing to move slowly south to
the Virginia/North Carolina border by the end of the day.

Expecting a similar distribution in showers and thunderstorms
that have occurred along the front the past few days will better
areal coverage aligned along the front during the day and less,
but not completely gone, overnight. In addition, models still
showing isolated to scattered thunderstorms south of the front
with daytime heating, especially in the mountains early this
afternoon and then in the foothills and piedmont for the late
afternoon and evening. Will have the lowest probability of
precipitation between 06Z/2AM and 12Z/8AM, and the highest
probabilities over southern Virginia and Northern North Carolina
after 18Z/2PM Sunday.

Precipitable water values will increase to just over 2 inches along
the front extreme southern Virginia on Sunday afternoon. So still a
threat of locally heavy rainfall rates and isolated flash flooding.

Expecting scattered to broken mid and high clouds after the storms
diminish late this evening. Surface dew points will be in remain in
the lower 60s to lower 70s so still humid and not much  cooling
potential. Lows tonight will be similar to Saturday morning. Will
have most locations in the 80s on Sunday due to the clouds and
precipitation.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 1245 PM EDT Saturday...

Most areas will be shower and thunderstorm free the evening of
Independence Day but expect coverage to increase by Tuesday.

A cold front will head south of the region Sunday night but not
before some showers and storms have a chance to linger across mainly
southern parts of the region during the evening. By midnight, most,
if not all, of the region is expected to be precipitation-free with
temperatures trending cooler as compared with Saturday night thanks
to decreasing dew point values behind the front. For Independence
Day, low level winds are expected to veer southeast, and allow for a
bit of a resurgence of moisture back to the area, especially the
southwestern sections. Isolated to scattered showers and storms are
expected during the afternoon hours. However, given these are
expected to be diurnal in nature, they should decrease around sunset
with the last showers and storms ending across the Northern
Mountains of North Carolina and neighboring sections of southwest
Virginia.

On Tuesday into Tuesday night, we will start to get a taste for what
is expected to become a greater reality as we progress through the
remainder of the week. An upper ridge will be strengthening across
the mid-Mississippi Valley, and start to inch westward, more into
the Central to Southern High Plains. This transition will open the
door to our northwest for increasing potential for upstream energy
to head southeast into the area. A decreasing cap aloft will not
only allow for better chances of diurnal showers and storms, but
with the potential for an upstream shortwave trough to pass over or
near the region allow for even better coverage that could last into
parts of much of Tuesday night, especially in the west. Temperatures
and humidity will again start creeping upward.

Confidence in the above weather scenario is moderate to high.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
As of 1115 AM EDT Saturday...

Daily chances of showers and storms with above normal temperatures
and humid conditions are expected, along with potentially flooding
concerns for some areas.

During this portion of the forecast the region is still expected to
be on the edge of a broad upper ridge centered over the Southern
Plains states. The big question will not be so much if, but more
like when, will upstream disturbances from the Upper Mississippi
Valley or Great Lakes region head southeast along this same ridge
edge across, or close enough, to our region to promote more than
diurnal showers and storms across the area? As a follow up question,
will these systems cross with enough precipitation and frequency to
pose a flooding threat to parts of the area?

For now, model consensus places the best, but not the only,
potential for more-than-diurnal coverage on Thursday/Thursday night
and then again Friday afternoon. Regarding the question for the
potential for flooding, we will have to see how each day stacks-up
in regard to precipitation amounts. However, given the general
northwest to southeast track these systems are expected to have, our
southeast West Virginia counties may receive the brunt of the
precipitation thanks to upslope trajectories over that region on
western facing slopes.

Confidence in the general synoptic pattern during this portion of
the forecast is moderate, with low confidence in the precipitation
fine details.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
As of 200 AM EDT Saturday...

Expect scattered to numerous showers and thunderstorms with MVFR
ceilings and MVFR/IFR visibility due to very heavy rain. The
coverage of storms will diminish after sunset, but will not
completely go away due to a cold front moving south into
southern Virginia overnight.

Locations that get rain this afternoon will have MVFR fog
overnight. Models were also indicating stratus will form after
midnight. Have widespread MVFR to IFR ceilings in the forecast
between 06Z/2AM and 12Z/8AM. Ceilings and fog will lift after
sunrise and once mixing begins and are expected to return to VFR
around 14Z/10AM. More thunderstorms will develop by the end of
the TAF forecast period, especially over southern Virginia and
northern North Carolina.

Average confidence for wind, ceiling, and visibility.
Average confidence for timing and location of thunderstorms.

 Extended Aviation Discussion...

Scattered to numerous largely diurnal showers/thunderstorms are
expected Tuesday through Thursday, although there is the
potential for some activity during the nighttime hours through
the period.

Late night/early morning areas of MVFR to LIFR fog are likely
each day, especially in locations that had rain the previous
afternoon/evening and in area river valleys.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...AMS
NEAR TERM...AMS
SHORT TERM...DS
LONG TERM...DS
AVIATION...AMS
Hazardous weather outlook, Jul 2, 3:03 PM EDT, 18 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
303 PM EDT Sat Jul 2 2022

NCZ001>006-018>020-VAZ015>017-032-033-043-044-058-059-031200-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Grayson-Carroll-Floyd-Patrick-Franklin-Henry-Pittsylvania-
Halifax-Charlotte-
303 PM EDT Sat Jul 2 2022

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia, southwest
Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

Scattered to numerous thunderstorms are expected this afternoon and
evening. A few thunderstorms could become strong to severe and
produce damaging wind gusts. Locally heavy rainfall is also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered to numerous thunderstorms are expected Sunday and again
Tuesday through Friday, especially during the afternoon and evening
each day. There is a marginal risk for severe thunderstorms and
heavy rainfall Sunday. The main hazards with any severe thunderstorms
will be damaging wind gusts and quarter-sized hail. Localized
flooding will also be possible where there are persistent or multiple
rounds of thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ007-009>014-018>020-022>024-034-035-045>047-WVZ042>044-507-508-
031200-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Bedford-Amherst-
Campbell-Appomattox-Buckingham-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
303 PM EDT Sat Jul 2 2022

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia, west central Virginia and
southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Scattered to numerous thunderstorms are expected this afternoon and
tonight. The main hazards with any severe thunderstorms will be
damaging wind gusts and possibly quarter-sized hail. Localized
flooding will also be possible where thunderstorms persist or occur
repeatedly.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered to numerous thunderstorms are expected Tuesday through
Friday,especially during the afternoon and evening each day. The
main hazards with any severe thunderstorms will be damaging wind
gusts and large hail. Localized flooding will also be possible where
there are persistent or multiple rounds of thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 2, 2:32 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
232 PM EDT Sat Jul 2 2022

WVZ042-043-021900-
Mercer WV-Summers WV-
232 PM EDT Sat Jul 2 2022

...A strong thunderstorm will impact portions of
southwestern Summers and northeastern Mercer Counties through 300 PM
EDT...

At 232 PM EDT, Doppler radar was tracking a strong thunderstorm over
Flat Top, or 8 miles northwest of Pipestem, moving southeast at 10
mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hinton...
Pipestem...
Camp Creek...
Camp Creek State Park...
Buck...
Flat Top...
and Jumping Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3769 8090 3767 8090 3768 8088 3763 8076
      3742 8110 3752 8122 3754 8120 3757 8120
      3760 8114 3759 8109 3761 8106 3763 8107
      3764 8107 3769 8098 3772 8097 3771 8095
TIME...MOT...LOC 1832Z 308DEG 10KT 3761 8109

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

RR
Special weather statement, Jul 2, 2:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
246 PM EDT Sat Jul 2 2022

VAZ034-035-045-046-021915-
Amherst VA-Campbell VA-Bedford VA-Appomattox VA-
246 PM EDT Sat Jul 2 2022

...Strong thunderstorms will impact portions of
northern Appomattox, northern Campbell, northeastern Bedford, and
southern Amherst Counties and the City of Lynchburg through 315 PM
EDT...

At 246 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Riverville to near Madison Heights to near
Bedford. Movement was southeast at 15 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lynchburg...
Bedford...
Amherst...
Appomattox...
Big Island...
Bent Creek...
and Concord.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3733 7893 3721 7943 3746 7961 3745 7959
      3749 7956 3749 7954 3752 7951 3756 7932
      3761 7893 3754 7890 3754 7883 3755 7882
      3743 7868 3742 7866
TIME...MOT...LOC 1846Z 305DEG 13KT 3757 7890 3748 7919 3740 7951

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

RR
Special weather statement, Jul 2, 2:58 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
258 PM EDT Sat Jul 2 2022

VAZ046-047-021930-
Buckingham VA-Appomattox VA-
258 PM EDT Sat Jul 2 2022

...A strong thunderstorm will impact portions of
northeastern Appomattox and western Buckingham Counties through 330
PM EDT...

At 257 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wingina, or 7 miles north of Bent Creek, moving southeast at 10 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Torrential rainfall is also occurring with this
         storm and may lead to localized flooding. Do not drive your
         vehicle through flooded roadways.

Locations impacted include...
Buckingham...
Bent Creek...
Wingina...
Toga...
and Tower Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3762 7847 3740 7867 3754 7886 3754 7882
      3756 7882 3756 7881 3759 7883 3760 7881
      3763 7882 3764 7880 3763 7874 3764 7872
      3767 7872 3768 7869 3770 7869 3768 7866
      3769 7864
TIME...MOT...LOC 1857Z 306DEG 8KT 3763 7878

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

RR
Special weather statement, Jul 2, 3:02 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
302 PM EDT Sat Jul 2 2022

VAZ007-021930-
Tazewell VA-
302 PM EDT Sat Jul 2 2022

...A strong thunderstorm will impact portions of
central Tazewell County through 330 PM EDT...

At 302 PM EDT, Doppler radar was tracking a strong thunderstorm near
Amonate, or 9 miles northwest of Tazewell, moving southeast at 20
mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tazewell...
Amonate...
Cliffield...
Tiptop...
Bandy...
Boissevain...
and Jewell Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3721 8176 3724 8174 3724 8172 3720 8168
      3721 8156 3722 8154 3724 8151 3726 8150
      3725 8148 3727 8145 3727 8142 3730 8140
      3727 8127 3706 8161 3718 8180
TIME...MOT...LOC 1902Z 298DEG 17KT 3724 8161

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

RR
Special weather statement, Jul 2, 3:14 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
314 PM EDT Sat Jul 2 2022

VAZ011-WVZ043-044-021945-
Giles VA-Summers WV-Monroe WV-
314 PM EDT Sat Jul 2 2022

...A strong thunderstorm will impact portions of
north central Giles, southeastern Summers and southwestern Monroe
Counties through 345 PM EDT...

At 313 PM EDT, Doppler radar was tracking a strong thunderstorm over
Indian Mills, or 8 miles north of Peterstown, moving southeast at 20
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Peterstown...
Red Sulphur Spring...
Laurel Branch...
Buck...
Wayside...
Kimballton...
and Interior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3753 8049 3732 8068 3743 8086 3744 8087
      3748 8093 3762 8084
TIME...MOT...LOC 1913Z 297DEG 19KT 3752 8081

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RR
Special weather statement, Jul 2, 3:16 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
316 PM EDT Sat Jul 2 2022

VAZ034-035-045>047-021945-
Buckingham VA-Amherst VA-Campbell VA-Bedford VA-Appomattox VA-
316 PM EDT Sat Jul 2 2022

...Strong thunderstorms will impact portions of
Appomattox, northeastern Campbell, northeastern Bedford, southwestern
Buckingham, and southeastern Amherst Counties and the City of
Lynchburg through 345 PM EDT...

At 316 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bent Creek to near Stonewall to near Sedalia.
Movement was southeast at 15 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lynchburg...
Appomattox...
Bent Creek...
Concord...
Forest...
Rustburg...
and Madison Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3736 7856 3736 7858 3738 7859 3739 7858
      3740 7859 3734 7860 3725 7879 3733 7935
      3749 7947 3745 7908 3755 7888 3754 7883
      3757 7881 3758 7883 3759 7880 3743 7842
TIME...MOT...LOC 1916Z 307DEG 13KT 3751 7882 3741 7904 3746 7942

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

RR

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:07 PM EDTAreal Flood AdvisoryRNKBland, Giles, Tazewell96 min
Jul 2, 2:16 PM EDTSpecial Weather StatementRNKAmherst29 min
Jul 2, 2:18 PM EDTSpecial Weather StatementRNKCraig27 min
Jul 2, 2:26 PM EDTSpecial Weather StatementRNKAmherst34 min
Jul 2, 2:29 PM EDTSpecial Weather StatementRNKCity of Martinsville31 min
Jul 2, 2:46 PM EDTSpecial Weather StatementRNKAppomattox, City of Lynchburg29 min
Jul 2, 2:58 PM EDTSpecial Weather StatementRNKBuckingham32 min
Jul 2, 3:02 PM EDTSpecial Weather StatementRNKTazewell28 min
Jul 2, 3:16 PM EDTSpecial Weather StatementRNKAppomattox, City of Lynchburg29 min
Jul 2, 3:30 PM EDTSpecial Weather StatementRNKCity of Roanoke, City of Salem30 min
Jul 2, 3:39 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Franklin, Roanoke, City of Roanoke, City of Salem45 min
Jul 2, 3:40 PM EDTSpecial Weather StatementRNKBland35 min
Jul 2, 3:47 PM EDTAreal Flood AdvisoryRNKRoanoke, City of Roanoke3 hr
Jul 2, 4:16 PM EDTSevere Thunderstorm WarningRNKAppomattox, Campbell, Charlotte, Pittsylvania59 min
Jul 2, 4:20 PM EDTSpecial Weather StatementRNKFloyd25 min
Jul 2, 4:45 PM EDTSpecial Weather StatementRNKFloyd, Franklin30 min
Jul 2, 4:49 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Franklin, Patrick56 min
Jul 2, 5:02 PM EDTSpecial Weather StatementRNKBedford28 min
Jul 2, 5:38 PM EDTSpecial Weather StatementRNKFloyd37 min
Jul 2, 6:01 PM EDTSpecial Weather StatementRNKCity of Martinsville29 min
Jul 2, 6:11 PM EDTSpecial Weather StatementRNKCity of Galax34 min
Jul 2, 6:16 PM EDTSevere Thunderstorm WarningRNKHenry, Pittsylvania59 min
Jul 2, 6:18 PM EDTSpecial Weather StatementRNKCarroll, Henry, Patrick, Wythe27 min
Jul 2, 6:47 PM EDTSpecial Weather StatementRNKCarroll, City of Galax43 min
Jul 2, 7:16 PM EDTAreal Flood AdvisoryRNKHenry, Pittsylvania, City of Danville4 hr
Jul 2, 7:19 PM EDTSpecial Weather StatementRNKBath26 min
Jul 2, 7:52 PM EDTSpecial Weather StatementRNKBath23 min
Jul 2, 7:23 PM EDTSpecial Weather StatementRNKSurry37 min
Jul 2, 7:28 PM EDTSevere Thunderstorm WarningRNKStokes, Surry, Wilkes, Yadkin62 min
Jul 2, 12:30 PM EDTSpecial Weather StatementRNKGreenbrier60 min
Jul 2, 1:14 PM EDTSpecial Weather StatementRNKGreenbrier31 min
Jul 2, 1:16 PM EDTSpecial Weather StatementRNKSummers29 min
Jul 2, 1:25 PM EDTSevere Thunderstorm WarningRNKGreenbrier35 min
Jul 2, 1:48 PM EDTSpecial Weather StatementRNKMonroe42 min
Jul 2, 2:32 PM EDTSpecial Weather StatementRNKSummers28 min
Jul 2, 2:40 PM EDTSevere Thunderstorm WarningRNKMercer, Monroe, Summers44 min
Jul 2, 3:14 PM EDTSpecial Weather StatementRNKMonroe31 min
Jul 2, 4:13 PM EDTSpecial Weather StatementRNKMercer32 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.